MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 to treat lower back pain.At the time of system activation the nalu representative was able to connect all system components appropriately and patient was sent home with therapy.Within several days of activation the patient reached out to report frequent disconnections and frustration.Troubleshooting was unable to resolve the connectivity issues and ultimately imaging found the implantable pulse generator (ipg) had migrated beyond the recommended depth for optimal connection with the external components.Surgical revision was performed on (b)(6) 2026 to create a new pocket in a slightly different location on the patient's right lower back and implant a new ipg in the new pocket location.During the procedure the leads were also replaced out of caution.
 
Additional Manufacturer Narrative
Patient is reported to have somewhat loose skin or tissue in the location of the implant.No falls or other events were reported that may have contributed to device instability and migration.Migration is a known inherent risk of implantable neuromodulation devices.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24909465
Report Number3015425075-2026-00050
Device Sequence Number15934766
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)251029(17)281029
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown